SciELO - Scientific Electronic Library Online

 
vol.25 issue3UNE REMARQUE SUR LA TRACE DE LA TORSION ET LE TENSEUR DE RICCIA NEW NOTION OF SP-COMPACT L-FUZZY SETS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

YUE, YUELI  and  GUI SHI, FU. L-FUZZY CLOSURE OPERATOR. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.3, pp.237-247. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172006000300002.

The aim of this paper is to study L-fuzzy closure operator in Lfuzzy topological spaces. We introduce two kinds of L-fuzzy closure operators from different point view and prove that both L-TFCS.the category of topological L-fuzzy closure spaces.and L-PTFCS.the category of topological pointwise L-fuzzy closure paces.are isomorphic to L-FCTOP

Keywords : L-fuzzy co-topology; fuzzy remote neighborhood system; L-fuzzy closure operator.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License